MathSciNet Relay Station
MathSciNet bibliographic data
MR1455147 (98g:60056) 60F10 (60G15)
Bryc, Włodzimierz; Dembo, Amir Large deviations for quadratic functionals of Gaussian processes. Dedicated to Murray Rosenblatt. J. Theoret. Probab. 10 (1997), no. 2, 307–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement